# SDR A6WA201240054

- Difficulty date: October 22, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLAP VENT DOOR CHAFED FROM ICE BRAKE CABLE BLENDED IAW SRM 51-12-00 USING TOOL 1243, CAL DUE 4/20/12.  REMOVED .020 WITHIN LIMITS IAW REO 601R-52-11-1040.  NDT INSPECTED, ALODINED, PRIMED, TOP COATED IAW SRM 51-21-11, 51-25-06, 51-25-16.
